# SDR HDNA20210822005

- Difficulty date: August 22, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N414UH
- Make and model: Bell 407
- Aircraft serial: 54458
- Aircraft time: 2,318 hours, 6,776 cycles
- System (JASC): 6321 · Main Rotor Brake
- Part: Caliper
- Part number: 407540304101FM
- Part serial: 1287
- Condition: Broken
- Location: Lt Rotor Brake
- Part time: 1,172 hours, 3,047 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT ROTOR BRAKE CALIPER LOWER MOUNTING EAR BROKE IN ADDITION TO THE TURN BUCKLE ATTACHMENT AT THE CALIPER WAS COMPROMISED.  THIS RESULTED IN CONTACT BETWEEN THE CALIPER, ROTOR BRAKE ROTOR DISC AND ENGINE DRIVE SHAFT.  MINOR DAMAGE WAS SUSTAINED TO THE ROTOR DISC AND DRIVESHAFT, BOTH ROTOR BRAKE DISC P.N. 407-340-318-101 AND DRIVESHAFT P.N. 407-340-310-101 WERE REPLACED WITH SERVICEABLE PARTS.  THE ASSOCIATED TURN BUCKLE END P.N. MM-4M-40, LOCKING DEVICE P.N. NAS1193E4CP WITH JAM NUT P.N, NAS 1423-4 WERE RECOVERED FROM DECK OF AIRCRAFT ALSO REPLACED WITH SERVICEABLE PARTS.
